Volume 25, pp. 206-223, 2006.

On weighted (0,2)-type interpolation

Margit Lénárd


The weighted (0,2)-interpolation with additional Hermite-type conditions is studied in a unified way with respect to the existence, uniqueness and representation (explicit formulae). Sufficient conditions are given on the nodes and the weight function, for the problem to be regular. Examples are presented on the zeros of the classical orthogonal polynomials.

Full Text (PDF) [217 KB], BibTeX

Key words

Birkhoff interpolation, Pál-type interpolation, Hermite interpolation, weighted (0,2)-interpolation, regularity, explicit formulae

AMS subject classifications


ETNA articles which cite this article

Vol. 37 (2010), pp. 113-122 Margit Lénárd: On weighted lacunary interpolation

< Back